О множествах точек ветвления отображений, более общих, чем квазирегулярные

Севастьянов, Є. О. (2010) О множествах точек ветвления отображений, более общих, чем квазирегулярные. Український математичний журнал, 62 (2). pp. 215-230. ISSN 1027-3190

[img]
Preview
Text
Download (287kB) | Preview

Abstract

It is shown that if a point x0 2 Rn; n � 3; is an essential isolated singularity of an open discrete Q-mapping f WD ! Rn; Bf is the set of branch points of f in D; and a point z0 2 Rn is an asymptotic limit of f at the point x0; then, for any neighborhood U containing the point x0; the point z0 2 f .Bf \ U/ provided that the function Q has either a finite mean oscillation at the point x0 or a logarithmic singularity whose order does not exceed n

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Nov 2014 09:13
Last Modified: 01 Mar 2017 08:56
URI: http://eprints.zu.edu.ua/id/eprint/13838

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics